Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the homotopy type of ANR's


Author: J. H. C. Whitehead
Journal: Bull. Amer. Math. Soc. 54 (1948), 1133-1145
DOI: https://doi.org/10.1090/S0002-9904-1948-09140-6
MathSciNet review: 0029504
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Fox, Ann. of Math. vol. 44 (1943) pp. 40-50. MR 7980
  • 2. R. H. Fox, Ann. of Math. vol. 42 (1941) pp. 333-370. MR 4108
  • 3. H. Samelson, Ann. of Math. vol. 45 (1944) pp. 448-449. MR 10973
  • 4. S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications vol. 27, New York, 1942. MR 7093
  • 5. S. Lefschetz, Topics in topology, Annals of Mathematics Studies, No. 10, Princeton, 1942. MR 7094
  • 6. J. H. C. Whitehead, Proc. London Math. Soc. vol. 45 (1939) pp. 243-327.
  • 7. J. H. C. Whitehead, Ann. of Math. vol. 42 (1941) pp. 1197-1239. MR 5352
  • 8. J. H. C. Whitehead, Note on a theorem due to Borsuk, Bull. Amer. Math. Soc. vol, 54 (1948) pp. 1125-1132. MR 29503
  • 9. Sze-Tsen Hu, Proc. Cambridge Philos. Soc. vol. 43 (1947) pp. 314-320. MR 22348
  • 10. Hsein-Chung Wang, Proceedings Akademie van Wetenschappen, Amsterdam, vol. 50 (1947).
  • 11. K. Reidemeister, Topologie der Polyeder, Leipzig, 1933.
  • 12. S. Eilenberg, Ann. of Math. vol. 45 (1944) pp. 407-447. MR 10970
  • 13. S. Eilenberg, Fund. Math. vol. 32 (1939) pp. 167-175.
  • 14. W. Hurewicz, Proceedings Akademie von Wetenschappen, Amsterdam, vol.
    38 (1935) pp. 521-528.

  • 15. K. Borsuk, Fund. Math. vol. 24 (1935) pp. 249-558.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09140-6

American Mathematical Society